May  2015, 35(5): 2067-2078. doi: 10.3934/dcds.2015.35.2067

Wolff type potential estimates and application to nonlinear equations with negative exponents

1. 

Jiangsu Key Laboratory for NSLSCS, School of Mathematical Sciences, Nanjing Normal University, Nanjing, 210023

Received  December 2013 Revised  September 2014 Published  December 2014

In this paper, we are concerned with the positive continuous entire solutions of the Wolff type integral equation $$ u(x)=c(x)W_{\beta,\gamma}(u^{-p})(x), \quad u>0 ~in~ R^n, $$ where $n \geq 1$, $p>0$, $\gamma>1$, $\beta>0$ and $\beta\gamma \neq n$. In addition, $c(x)$ is a double bounded function. Such an integral equation is related to the study of the conformal geometry and nonlinear PDEs, such as $\gamma$-Laplace equations and $k$-Hessian equations with negative exponents. By some Wolff type potential integral estimates, we obtain the asymptotic rates and the integrability of positive solutions, and discuss the existence and nonexistence results of the radial solutions.
Citation: Yutian Lei. Wolff type potential estimates and application to nonlinear equations with negative exponents. Discrete and Continuous Dynamical Systems, 2015, 35 (5) : 2067-2078. doi: 10.3934/dcds.2015.35.2067
References:
[1]

C. Caseante, J. Ortega and I. Verbitsky, Wolff's inequality for radially nonincreasing kernels and applications to trace inequalities, Potential Anal., 16 (2002), 347-372. doi: 10.1023/A:1014845728367.

[2]

H. Chen and Z. Lü, The properties of positive solutions to an integral system involving Wolff potential, Discrete Contin. Dyn. Syst., 34 (2014), 1879-1904. doi: 10.3934/dcds.2014.34.1879.

[3]

W. Chen and C. Li, Classification of solutions of some nonlinear elliptic equations, Duke Math. J., 63 (1991), 615-622. doi: 10.1215/S0012-7094-91-06325-8.

[4]

W. Chen and C. Li, Radial symmetry of solutions for some integral systems of Wolff type, Discrete Contin. Dyn. Syst., 30 (2011), 1083-1093. doi: 10.3934/dcds.2011.30.1083.

[5]

W. Chen, C. Li and B. Ou, Classification of solutions for an integral equation, Comm. Pure Appl. Math., 59 (2006), 330-343. doi: 10.1002/cpa.20116.

[6]

Y. Choi and X. Xu, Nonlinear biharmonic equations with negative exponents, J. Differential Equations, 246 (2009), 216-234. doi: 10.1016/j.jde.2008.06.027.

[7]

B. Gidas and J. Spruck, Global and local behavior of positive solutions of nonlinear elliptic equations, Comm. Pure Appl. Math., 34 (1981), 525-598. doi: 10.1002/cpa.3160340406.

[8]

Z. Guo and J. Wei, Liouville type results and regularity of the extremal solutions of biharmonic equation with negative exponents, Discrete Contin. Dyn. Syst., 34 (2014), 2561-2580. doi: 10.3934/dcds.2014.34.2561.

[9]

L. I. Hedberg and T. Wolff, Thin sets in nonlinear potential theory, Ann. Inst. Fourier (Grenobel), 33 (1983), 161-187. doi: 10.5802/aif.944.

[10]

T. Kilpelaiinen, T. Kuusi and A. Tuhola-Kujanpaa, Superharmonic functions are locally renormalized solutions, Ann. Inst. H. Poincare Analyse Non Lineaire, 28 (2011), 775-795. doi: 10.1016/j.anihpc.2011.03.004.

[11]

T. Kilpelaiinen and J. Maly, Degenerate elliptic equations with measure data and nonlinear potentials, Ann. Seuola Norm. Sup. Pisa, Cl. Sci., 19 (1992), 591-613.

[12]

T. Kilpelaiinen and J. Maly, The Wiener test and potential estimates for quasilinear elliptic equations, Acta Math., 172 (1994), 137-161. doi: 10.1007/BF02392793.

[13]

N. Kawano, E. Yanagida and S. Yotsutani, Structure theorems for positive radial solutions to div$(|Du|^{m-2} Du)+K(|x|)u^q=0$ in $R^n$, J. Math. Soc. Japan, 45 (1993), 719-742. doi: 10.2969/jmsj/04540719.

[14]

D. Labutin, Potential estimates for a class of fully nonlinear elliptic equations, Duke Math. J., 111 (2002), 1-49. doi: 10.1215/S0012-7094-02-11111-9.

[15]

Y. Lei, Decay rates for solutions of an integral system of Wolff type, Potential Anal., 35 (2011), 387-402. doi: 10.1007/s11118-010-9218-5.

[16]

Y. Lei, On the integral systems with negative exponents, Discrete Contin. Dyn. Syst., 35 (2015), 1039-1057. doi: 10.3934/dcds.2015.35.1039.

[17]

Y. Lei and C. Li, Integrability and asymptotics of positive solutions of a $\gamma$-Laplace system, J. Differential Equations, 252 (2012), 2739-2758. doi: 10.1016/j.jde.2011.10.009.

[18]

Y. Lei, C. Li and C. Ma, Asymptotic radial symmetry and growth estimates of positive solutions to weighted Hardy-Littlewood-Sobolev system, Calc. Var. Partial Differential Equations, 45 (2012), 43-61. doi: 10.1007/s00526-011-0450-7.

[19]

Y. Li, Remark on some conformally invariant integral equations: The method of moving spheres, J. Eur. Math. Soc., 6 (2004), 153-180. doi: 10.4171/JEMS/6.

[20]

E. Lieb, Sharp constants in the Hardy-Littlewood-Sobolev and related inequalities, Ann. of Math., 118 (1983), 349-374. doi: 10.2307/2007032.

[21]

T. Lukkari, F.-Y. Maeda and N. Marola, Wolff potential estimates for elliptic equations with nonstandard growth and applications, Forum. Math., 22 (2010), 1061-1087. doi: 10.1515/forum.2010.057.

[22]

C. Ma, W. Chen and C. Li, Regularity of solutions for an integral system of Wolff type, Adv. Math., 226 (2011), 2676-2699. doi: 10.1016/j.aim.2010.07.020.

[23]

J. Maly, Wolff potential estimates of superminimizers of Orlicz type Dirichlet integrals, Manuscripta Math., 110 (2003), 513-525. doi: 10.1007/s00229-003-0358-4.

[24]

G. Mingione, Gradient potential estimates, J. Eur. Math. Soc., 13 (2011), 459-486. doi: 10.4171/JEMS/258.

[25]

N. Phuc and I. Verbitsky, Quasilinear and Hessian equations of Lane-Emden type, Ann. of Math., 168 (2008), 859-914. doi: 10.4007/annals.2008.168.859.

[26]

S. Sun and Y. Lei, Fast decay estimates for integrable solutions of the Lane-Emden type integral systems involving the Wolff potentials, J. Funct. Anal., 263 (2012), 3857-3882. doi: 10.1016/j.jfa.2012.09.012.

[27]

X. Xu, Exact solution of nonlinear conformally invarient integral equations in $R^3$, Adv. Math., 194 (2005), 485-503. doi: 10.1016/j.aim.2004.07.004.

[28]

X. Xu, Uniqueness theorem for integral equations and its application, J. Funct. Anal., 247 (2007), 95-109. doi: 10.1016/j.jfa.2007.03.005.

[29]

X. Yu, Liouville type theorems for integral equations and integral systems, Calc. Var. Partial Differential Equations, 46 (2013), 75-95. doi: 10.1007/s00526-011-0474-z.

show all references

References:
[1]

C. Caseante, J. Ortega and I. Verbitsky, Wolff's inequality for radially nonincreasing kernels and applications to trace inequalities, Potential Anal., 16 (2002), 347-372. doi: 10.1023/A:1014845728367.

[2]

H. Chen and Z. Lü, The properties of positive solutions to an integral system involving Wolff potential, Discrete Contin. Dyn. Syst., 34 (2014), 1879-1904. doi: 10.3934/dcds.2014.34.1879.

[3]

W. Chen and C. Li, Classification of solutions of some nonlinear elliptic equations, Duke Math. J., 63 (1991), 615-622. doi: 10.1215/S0012-7094-91-06325-8.

[4]

W. Chen and C. Li, Radial symmetry of solutions for some integral systems of Wolff type, Discrete Contin. Dyn. Syst., 30 (2011), 1083-1093. doi: 10.3934/dcds.2011.30.1083.

[5]

W. Chen, C. Li and B. Ou, Classification of solutions for an integral equation, Comm. Pure Appl. Math., 59 (2006), 330-343. doi: 10.1002/cpa.20116.

[6]

Y. Choi and X. Xu, Nonlinear biharmonic equations with negative exponents, J. Differential Equations, 246 (2009), 216-234. doi: 10.1016/j.jde.2008.06.027.

[7]

B. Gidas and J. Spruck, Global and local behavior of positive solutions of nonlinear elliptic equations, Comm. Pure Appl. Math., 34 (1981), 525-598. doi: 10.1002/cpa.3160340406.

[8]

Z. Guo and J. Wei, Liouville type results and regularity of the extremal solutions of biharmonic equation with negative exponents, Discrete Contin. Dyn. Syst., 34 (2014), 2561-2580. doi: 10.3934/dcds.2014.34.2561.

[9]

L. I. Hedberg and T. Wolff, Thin sets in nonlinear potential theory, Ann. Inst. Fourier (Grenobel), 33 (1983), 161-187. doi: 10.5802/aif.944.

[10]

T. Kilpelaiinen, T. Kuusi and A. Tuhola-Kujanpaa, Superharmonic functions are locally renormalized solutions, Ann. Inst. H. Poincare Analyse Non Lineaire, 28 (2011), 775-795. doi: 10.1016/j.anihpc.2011.03.004.

[11]

T. Kilpelaiinen and J. Maly, Degenerate elliptic equations with measure data and nonlinear potentials, Ann. Seuola Norm. Sup. Pisa, Cl. Sci., 19 (1992), 591-613.

[12]

T. Kilpelaiinen and J. Maly, The Wiener test and potential estimates for quasilinear elliptic equations, Acta Math., 172 (1994), 137-161. doi: 10.1007/BF02392793.

[13]

N. Kawano, E. Yanagida and S. Yotsutani, Structure theorems for positive radial solutions to div$(|Du|^{m-2} Du)+K(|x|)u^q=0$ in $R^n$, J. Math. Soc. Japan, 45 (1993), 719-742. doi: 10.2969/jmsj/04540719.

[14]

D. Labutin, Potential estimates for a class of fully nonlinear elliptic equations, Duke Math. J., 111 (2002), 1-49. doi: 10.1215/S0012-7094-02-11111-9.

[15]

Y. Lei, Decay rates for solutions of an integral system of Wolff type, Potential Anal., 35 (2011), 387-402. doi: 10.1007/s11118-010-9218-5.

[16]

Y. Lei, On the integral systems with negative exponents, Discrete Contin. Dyn. Syst., 35 (2015), 1039-1057. doi: 10.3934/dcds.2015.35.1039.

[17]

Y. Lei and C. Li, Integrability and asymptotics of positive solutions of a $\gamma$-Laplace system, J. Differential Equations, 252 (2012), 2739-2758. doi: 10.1016/j.jde.2011.10.009.

[18]

Y. Lei, C. Li and C. Ma, Asymptotic radial symmetry and growth estimates of positive solutions to weighted Hardy-Littlewood-Sobolev system, Calc. Var. Partial Differential Equations, 45 (2012), 43-61. doi: 10.1007/s00526-011-0450-7.

[19]

Y. Li, Remark on some conformally invariant integral equations: The method of moving spheres, J. Eur. Math. Soc., 6 (2004), 153-180. doi: 10.4171/JEMS/6.

[20]

E. Lieb, Sharp constants in the Hardy-Littlewood-Sobolev and related inequalities, Ann. of Math., 118 (1983), 349-374. doi: 10.2307/2007032.

[21]

T. Lukkari, F.-Y. Maeda and N. Marola, Wolff potential estimates for elliptic equations with nonstandard growth and applications, Forum. Math., 22 (2010), 1061-1087. doi: 10.1515/forum.2010.057.

[22]

C. Ma, W. Chen and C. Li, Regularity of solutions for an integral system of Wolff type, Adv. Math., 226 (2011), 2676-2699. doi: 10.1016/j.aim.2010.07.020.

[23]

J. Maly, Wolff potential estimates of superminimizers of Orlicz type Dirichlet integrals, Manuscripta Math., 110 (2003), 513-525. doi: 10.1007/s00229-003-0358-4.

[24]

G. Mingione, Gradient potential estimates, J. Eur. Math. Soc., 13 (2011), 459-486. doi: 10.4171/JEMS/258.

[25]

N. Phuc and I. Verbitsky, Quasilinear and Hessian equations of Lane-Emden type, Ann. of Math., 168 (2008), 859-914. doi: 10.4007/annals.2008.168.859.

[26]

S. Sun and Y. Lei, Fast decay estimates for integrable solutions of the Lane-Emden type integral systems involving the Wolff potentials, J. Funct. Anal., 263 (2012), 3857-3882. doi: 10.1016/j.jfa.2012.09.012.

[27]

X. Xu, Exact solution of nonlinear conformally invarient integral equations in $R^3$, Adv. Math., 194 (2005), 485-503. doi: 10.1016/j.aim.2004.07.004.

[28]

X. Xu, Uniqueness theorem for integral equations and its application, J. Funct. Anal., 247 (2007), 95-109. doi: 10.1016/j.jfa.2007.03.005.

[29]

X. Yu, Liouville type theorems for integral equations and integral systems, Calc. Var. Partial Differential Equations, 46 (2013), 75-95. doi: 10.1007/s00526-011-0474-z.

[1]

Yutian Lei, Congming Li, Chao Ma. Decay estimation for positive solutions of a $\gamma$-Laplace equation. Discrete and Continuous Dynamical Systems, 2011, 30 (2) : 547-558. doi: 10.3934/dcds.2011.30.547

[2]

Xiaoyan Lin, Yubo He, Xianhua Tang. Existence and asymptotic behavior of ground state solutions for asymptotically linear Schrödinger equation with inverse square potential. Communications on Pure and Applied Analysis, 2019, 18 (3) : 1547-1565. doi: 10.3934/cpaa.2019074

[3]

Julián Fernández Bonder, Analía Silva, Juan F. Spedaletti. Gamma convergence and asymptotic behavior for eigenvalues of nonlocal problems. Discrete and Continuous Dynamical Systems, 2021, 41 (5) : 2125-2140. doi: 10.3934/dcds.2020355

[4]

Minkyu Kwak, Kyong Yu. The asymptotic behavior of solutions of a semilinear parabolic equation. Discrete and Continuous Dynamical Systems, 1996, 2 (4) : 483-496. doi: 10.3934/dcds.1996.2.483

[5]

Carmen Cortázar, Manuel Elgueta, Fernando Quirós, Noemí Wolanski. Asymptotic behavior for a nonlocal diffusion equation on the half line. Discrete and Continuous Dynamical Systems, 2015, 35 (4) : 1391-1407. doi: 10.3934/dcds.2015.35.1391

[6]

Yongqin Liu. Asymptotic behavior of solutions to a nonlinear plate equation with memory. Communications on Pure and Applied Analysis, 2017, 16 (2) : 533-556. doi: 10.3934/cpaa.2017027

[7]

Shota Sato, Eiji Yanagida. Asymptotic behavior of singular solutions for a semilinear parabolic equation. Discrete and Continuous Dynamical Systems, 2012, 32 (11) : 4027-4043. doi: 10.3934/dcds.2012.32.4027

[8]

Ka Luen Cheung, Man Chun Leung. Asymptotic behavior of positive solutions of the equation $ \Delta u + K u^{\frac{n+2}{n-2}} = 0$ in $IR^n$ and positive scalar curvature. Conference Publications, 2001, 2001 (Special) : 109-120. doi: 10.3934/proc.2001.2001.109

[9]

Kazuhiro Ishige, Asato Mukai. Large time behavior of solutions of the heat equation with inverse square potential. Discrete and Continuous Dynamical Systems, 2018, 38 (8) : 4041-4069. doi: 10.3934/dcds.2018176

[10]

Joachim Escher, Boris Kolev, Marcus Wunsch. The geometry of a vorticity model equation. Communications on Pure and Applied Analysis, 2012, 11 (4) : 1407-1419. doi: 10.3934/cpaa.2012.11.1407

[11]

Genni Fragnelli, A. Idrissi, L. Maniar. The asymptotic behavior of a population equation with diffusion and delayed birth process. Discrete and Continuous Dynamical Systems - B, 2007, 7 (4) : 735-754. doi: 10.3934/dcdsb.2007.7.735

[12]

Hongwei Wang, Amin Esfahani. Well-posedness and asymptotic behavior of the dissipative Ostrovsky equation. Evolution Equations and Control Theory, 2019, 8 (4) : 709-735. doi: 10.3934/eect.2019035

[13]

Kin Ming Hui, Soojung Kim. Asymptotic large time behavior of singular solutions of the fast diffusion equation. Discrete and Continuous Dynamical Systems, 2017, 37 (11) : 5943-5977. doi: 10.3934/dcds.2017258

[14]

Hongwei Zhang, Qingying Hu. Asymptotic behavior and nonexistence of wave equation with nonlinear boundary condition. Communications on Pure and Applied Analysis, 2005, 4 (4) : 861-869. doi: 10.3934/cpaa.2005.4.861

[15]

Yan Zhang. Asymptotic behavior of a nonlocal KPP equation with an almost periodic nonlinearity. Discrete and Continuous Dynamical Systems, 2016, 36 (9) : 5183-5199. doi: 10.3934/dcds.2016025

[16]

Weijiu Liu. Asymptotic behavior of solutions of time-delayed Burgers' equation. Discrete and Continuous Dynamical Systems - B, 2002, 2 (1) : 47-56. doi: 10.3934/dcdsb.2002.2.47

[17]

Guanggan Chen, Jian Zhang. Asymptotic behavior for a stochastic wave equation with dynamical boundary conditions. Discrete and Continuous Dynamical Systems - B, 2012, 17 (5) : 1441-1453. doi: 10.3934/dcdsb.2012.17.1441

[18]

Yinbin Deng, Qi Gao. Asymptotic behavior of the positive solutions for an elliptic equation with Hardy term. Discrete and Continuous Dynamical Systems, 2009, 24 (2) : 367-380. doi: 10.3934/dcds.2009.24.367

[19]

Sofía Nieto, Guillermo Reyes. Asymptotic behavior of the solutions of the inhomogeneous Porous Medium Equation with critical vanishing density. Communications on Pure and Applied Analysis, 2013, 12 (2) : 1123-1139. doi: 10.3934/cpaa.2013.12.1123

[20]

Thierry Cazenave, Zheng Han. Asymptotic behavior for a Schrödinger equation with nonlinear subcritical dissipation. Discrete and Continuous Dynamical Systems, 2020, 40 (8) : 4801-4819. doi: 10.3934/dcds.2020202

2021 Impact Factor: 1.588

Metrics

  • PDF downloads (130)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]